# SDR CALA2025013102154

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 8,557 hours, 3,014 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR OPEN LT ILLUMINATED ON T/O AT 80 KTS. T/O REJECTE D. VERIFIED L1 DOOR WAS CLOSED UPON COMING BACK TO THE GATE, CYCLED L1 ENTRY DOOR INDICATION IS NORMAL AS PRECAUTIONARY REQUEST MEL FOR DOOR INDICATION INOP DISPATCH DESK: 41   NAME: ATE: 28-JAN-25- TOMC OK VERIFIED THAT L1 DOOR IS CLOSED AND LOCKED. OK TO CONTINUE ON MEL. FAULT CODE 52-71111 PRESENT AT FAULT HISTORY ADDED PHOTO NO TIME FOR T/S *DM* REF FIM 52-20 TASK 801 FOR MSG 52-71111. ADDED SENSOR (S199) AND PSEU (M2061) IN CASE NEEDED. PARTS UPDATED. T/S PER FIM 52-20 TASK 801 AND WDM 52-71-11. VERIFIED CORRECT GAP ADJUSTMENT OF S199  PER AMM 52-71-11-820-801, GAP CHECKS OK.  AS PRECAUTIONARY WILL REQUIRE S199 FORWARD ENTRY DOOR SENSOR REMOVAL AND REPLACEMENT WITH GAP ADJUSTMENT. MEL REMAINS. FAULT HISTORY SHOWS PSEU FWD ENTRY DOOR SENSOR IS TARGET FAR DURING TAKEOFF. MAINTENANCE MESSAGE 52-71111 NOT ACTIVE. ADJUSTED FWD ENTRY DOOR INDICATION SENSOR S199 IAW AMM 52-71-11-820-801. DOOR OPS CKS NORMAL. FLIGHT DECK LIGHT INDICATIONS OPERATE NORMAL. NO FURTHER FAULTS NOTED.
